# SDR ABXA9500430

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448521
- Condition: Corroded
- Location: Fs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE ROLLED ZEE FRAME AT STA 530 ON THE UPPER FLANGE AT LONGERON 30.  REPAIRED FRAME IAW ABX REA D953-11525-MR.
